Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 5, Issue 1, Year-2022

Published: August 10, 2022

Download Cover Page-Volume 5-Issue-1-Year 2022

  1. Backward Bifurcation in Epidemic Models of Toxoplasma gondii: A Qualitative Analysis
    By Abayomi Ayotunde Ayoade , Samson Agunbiade , Taiye Oyedepo

  2. Comparative Study of Analytic and Numerical Solutions of Steady-state Temperature Distribution on Semi-circular Plate Using Laplace Equation
    By Ganesh Bahadur Basnet

  3. Periodic Components of the Fatou Set in Angular Region
    By Nirmal Gurung, Ajaya Singh

  4. On the Uniqueness of Reserving Pythagorean Orthogonality in Terms of Non-zero Linear Operators
    By Bhuwan Prasad Ojha

  5. Advection-Dispersion Equation for Concentrations of Pollutant and Dissolved Oxygen
    By Keshav Paudel , Jeevan Kafle, Prem Sagar Bhandari

  6. Application of Fuzzy Logic Through Bellmen-Zadeh Maximin Method
    By Gyan Prasad Paudel , Narayan Prasad Pahari , Sanjeev Kumar

  7. Some Construction of Generalized Frames with Adjointable Operators in Hilbert C*−modules
    By Mohamed Rossafi , Fakhr-dine Nhari







NMS. All Rights Reserved.